# SDR USAA2011101200001

- Difficulty date: October 9, 2011
- Submitted: October 12, 2011
- Operation: Air carrier
- Aircraft: N936UW
- Make and model: Boeing 757-2B7
- Aircraft serial: 27244
- Aircraft time: 57,168 hours, 23,027 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bushing
- Condition: Worn
- Location: Girt Bar
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - DOOR 4L HARD TO ARM APPEARS TO CATCH ON SOMETHING AND THEN GIVEWAY REPORTED BY 2 CREW MEMBERS.  REPLACED GIRT BAR LIFTER ASSY BUSHINGS.
